So today I am now 7 days late.. I took a test and it was a BFN. My husband and I have been trying for 8 months. I had my first cycle of clomid, got my test back last Friday and it said the meds made me O. last week my breast started hurting really bad, over the weekend I started having sickness feeling and throwing up and Sunday came heart burt.. really reallt bad heart burn.. do you think I could be pregant and its to early or could the Clomid made my feel like this anf be late? Please help@
Yes Hun clomid can give u those symtops an some times gives u mood swings, cravings all the symtomps of a pregnant woman. I was on that medication an took like 3 doces an still haven't been able to conceive. I also have pcos witch makes things worse on my condition cuz it's gonna take longer for me to actually get prego but honey dnt lose faith. Ur get ur lil angel! Sending baby dust ur way stay blessed!
Thank you... I have Endo. And my cycle run in to each other anf there s very long for bleeding at 7-12 days ... and my full cycle is only 24 days long .Which is my big bad because i dont O on my own. I do have one child took two years to recive my little gift but he is now four and we would love a 2nd. I talked to my doctor and he wants me to test
a again in a week
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.